# SDR FDEA202305160979

- Difficulty date: May 16, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28203
- Aircraft time: 62,607 hours, 22,873 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N3002153
- Part serial: A10936
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING SLAT #5 HAS HOLE ON CLOSURE PANEL INBD SIDE PERFORMED REPAIR FOR MENTIONED CLOSURE PANEL PER  SRM 51-70-07 , REF SRM 57-43-01-2R,REPAIR 10,  PARAGRAPH 4.C. REP. DIM.: 3" X 1.5". REP. LOC.: 9" FROM O/B.  REV. 138.1REPAIR MATERIALS: P/N: BMS 5-101/129 , B/N: 3093X;  P/N: BMS 8-79 TYPE 120, B/N: 92M0084140.    MAJOR REPAIR.
